# SDR SWAA2022122073271

- Difficulty date: November 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STA 940 LBL-57 ON INNER CORD.<[01] EVALUATED CORROED AREA; FOUND EXFOLIATING CORROSION; PASS THRU.FOUND TO BE OUT OF LIMITS PER REF 53-70-15-1A-1.;[02] CORRECTION STEP#1; WRONG CARD;;[03] CLEANED AREA; NO CORROSION NOTED PER SOPM 20-30-03. WORK PERFORMED BY STEOHEN BULLARD EMP: 19933;[04] VERIFIED STEP 2 AND 3.
